# SDR TRBA2008013

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 29,306 hours, 33,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR'S BOTTOM EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULBS AND PERFORMED OP CK IAW JIC NR 33-50-00.
